MAUDE Adverse Event Report: DATEX-OHMEDA, INC. AESTIVA; ANESTHESIA GAS MACHINE

DATEX-OHMEDA, INC. AESTIVA; ANESTHESIA GAS MACHINE
Model Number MRI
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
 
Event or Problem Description
It was reported that there was a battery failure that could cause loss of mechanical ventilation during pre-use checkout.There was no patient involvement.
 
Additional Manufacturer Narrative
The distributor performed a checkout of the equipment and confirmed the reported complaint.The battery was recommended for replacement to resolve the issue.

Brand Name
AESTIVA
Common Device Name
ANESTHESIA GAS MACHINE
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key25241506
Report Number2112667-2026-03415
Device Sequence Number18797463
Product Code BSZ
UDI-Device Identifier00840682102339
UDI-Public(01)00840682102339(11)180205
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K993410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown